# SDR JV2R200200001

- Difficulty date: October 24, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N7SE
- Make and model: Piper PA-23
- Aircraft serial: 231127
- Aircraft time: 6,905 hours, 5,161 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 6,830 hours, 4,999 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 30726361
- Part serial: NONE
- Condition: Chafed
- Location: Left Engine
- Part time: 6,830 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORTED OIL LEAK, REMOVED COWLING TO INSPECT FOR OIL LEAK, REMOVED CLAMP AND INSPECTED TO FIND THE CLAMP HAD CHAFED THE LINE WHICH CAUSED AN OIL LEAK. THE TEFLON ON THE CLAMP WAS WORN CAUSING METAL TO METAL CONTACT.  INSPECTING THE LINE AT THE CHAFED AREA AND USING THUMB NAIL, A HOLE WAS CREATED.
